DOI 10.2165/00002018-199207010-00009
Intestinal pseudo-obstruction following the use of enteral charcoal and sorbitol and mechanical ventilation with papaveretum sedation for theophylline poisoning.
Аннотация
We report 2 cases of intestinal pseudo-obstruction, 1 fatal, which developed following the use of enteral activated charcoal with sorbitol, and mechanical ventilation with papaveretum ('Omnopon') sedation for the treatment of severe theophylline self-poisoning. While mechanical intestinal obstruction may rarely complicate the use of enteral activated charcoal, pseudo-obstruction has not been previously described. Causal mechanisms and prophylaxis are discussed, highlighting a possible interaction between theophylline and papaveretum, and the dangers of multidose enteral charcoal with sorbitol in this context.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.